# SDR DALA2019031201652

- Difficulty date: March 9, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,902 hours, 20,348 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 THE L1 DOOR KNUCKLE KNOCKER WILL NOT EXTEND. CORRECTIVE ACTION: REMOVED OBSTRUCTION, OPS NML. (0977220)
